VOLCANO TREKKING (semeru-bromo-ijen) 5d4n


VOLCANO TREKKING Tours 5D4N ( Semeru _ Bromo _ Ijen )

ITINERARY
DAY 1 》
Airport Surabaya _ Ranu Pane Homestay

● Pick you up in the Airport Surabaya
● Then driving is about 5 hours to Ranu Pane Homestay
● Reach Ranu Pane Homestay then check in
● Free program

DAY 2 》
Ranu Pane Homestay _ Ranu Gembolo _ Kali Mati _ Semeru Summit

● Wake up and Breakfast
● After Breakfast preparing for Hiking to Semeru Summit
● Around 08.00 AM we start trekking to Ranu Gembolo
● From Ranu Pane Homestay we need trekking is about 4.5 hours
● Reach Ranu Gembolo around 12.30 PM then take rest and Lunch
● After take rest and Lunch around 2.00 PM we continune trekking to Kali Mati
● From Ranu Gembolo to Kali Mati we need trekking is about 3.5 hours
● Reach Post Kali Mati around 5.30 PM and rest time
● Dinner time at 7.00 PM , after Dinner take a rest

DAY 3 》
Semeru Summit _ Kali Mati _ Ranu Gembolo _ Ranu Pane _ Bromo Hotel

● Wake up at 12.00 AM then preparing Hiking to Semeru Summit
● Around 12.30 AM we start Hiking to Semeru Summit
● From Post Kali Mati we need Hiking is about 5 hours to Semeru Summit
● Around 05.30 AM we reach on the Semeru Summit
● Relax and Enjoy on the Semeru Summit is about 2 hour
● After that around 07.30 we back to Post Kali Mati
● From Semeru Summit to Post Kali Mati we need walking is about 1,5 hour
● Reach Post Kali Mati around 09.00 AM then Breakfast
● After breakfast around 10.00 AM we move towards to Ranu Gembolo
● From Post Kali Mati to Ranu Gembolo we need walk is about 2,5 hour
● Reach Ranu Gembolo around 1.30 PM then take a rest and Lunch
● After Lunch around 2.30 PM we move toward to Ranu Pane
● From Ranu Gembolo to Ranu Pane we need walk is about 3 hours
● Reach Ranu Pane around 5.30 PM then directly to Bromo Permai Hotel
● From Ranu Pane to Bromo Permai we Hotel take a JEEP is about 1,5 hour
● Reach Bromo Permai Hotel around 7.00 PM then check in
● Free program

DAY 4 》
Bromo Sunrise _ Hotel Ijen View

● Wake up in early morning at 02.30 AM
● Around 03.00 we leaving from Hotel with 4wd Jeep in driving 1 hour to View Point Penanjakan
● Reach View Point Penanjakan around 04.00 AM then Relax and Enjoy 
● View Point Penanjakan is best place to Catch Sunrise and see View of Mount Bromo
● After Enjoy Sunrise and View we drive down to the sea of sand the jeep parking area
● Reach the jeep parking area around 07.00 AM then you may walk or ride the horse to Bromo
● Then walking through the upstairs to reach the rim of Bromo Crater
● Enjoy the Bromo Crater , then around 08.30 AM back to the parking area
● Reach Hotel aroun 09.00 AM then Breakfast
● After Breakfast around 10.00 AM we check out then directly to Hotel Ijen View
● From Hotel Bromo Permai we need driving is about 4 hours to Hotel Ijen View
● Reach Hotel Ijen View around 2.00 PM then check in
● Free program

DAY 5 》
Kawah Ijen Blue Fire _ Surabaya

● Wake up at 11.30 PM 
● At 12.00 AM we go to Paltuding area , trip in 1 hours from the Hotel Ijen View
● Around 02.00 AM we reach Paltuding , Paltuding is Permit Post before hiking to Ijen
● Reach the Ijen Peak and Enjoy the BLUE FLAME SULPHUR IJEN from the peak
● Ijen is the Largest area for Sulphur Mining and a lot of people worked Sulphur Miners
● Blue Flame Sulphur is the Sulphur with High temperature so, it’s look
   like burn the Sulphur in the dark
● You will see Greenish Blue Light from the Sulphur
● Then joining with the Sulphur Miners to see how they work
● After Enjoy the Morning Lake View and then walk back to the Paltuding
● Reach Paltuding around at 08.00 AM then driving back to the Hotel
● Reach Hotel around 10.00 PM then Breakfast
● After Breakfast Showering and check out time at 12.00 PM then directly Surabaya
● From Hotel Ijen View to Surabaya we driving is about 5 hours
● Reach Surabaya our tour is finished

Facility Including :
》Semeru National Park Entrance fee
》Bromo National Park Entrance fee
》Ijen National Park Entrance fee
》Private transportation arrangement for 5 days ( driver, petrol, toll fees included )
》4WD Jeep ride in Bromo National Park 
》One Night Homestay Ranu Pane ( Breakfast included ) in Ranu Pane
》One Night Hotel Bromo Permai ( Breakfast included ) in Bromo
》One Night Hotel Ijen View ( Breakfast included ) in Ijen
》Lunch , Dinner and Breakfast in Semeru
》The Equitment Camp in Semeru
》Local Guide in Semeru
》Porter in Semeru
》Local Guide in Ijen
》Gas Mask in Ijen
》English speaking driver
》Supply of Mineral Water 
》Milky Way ( if the weather support no moon and cloud )

The fee excludes : 
》Lunch and Dinner
》Pony rides in Bromo Sand Field
》Travel Insurance
》Personal expenditures
》Medical expenses

What to bring 》
Short pants, flip flops, raincoat , warm jacket, head cover, good grip shoes, sock, glove, sunblock, any medicine, torch light, raincoat ( just in case )

Leave a comment

Your email address will not be published.